# SDR SWAA2023110308675

- Difficulty date: October 6, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT STRINGER 21L BS 500D IS CRACKED<[01] REMOVED AND REPLACED GUSSET AT STRINGER 21L BS 500D IAW SRM 51-10-02 SRM 51-40-02 DWG# 143A7902.;[02] VERIFIED MEASUREMENTS TABLE.;[03] CORRECTION FOR STEP 5; IS RII.
